Skip to content
ticks and tremers
avatar
fibromo21 posted:
I also have ticks and tremers.Mine have gotten worse over months as well..I am on some meds but no pain meds as of yet i do see my dr in a couple of weeks so i hope the pain meds help with the ticks and tremers but i think they might not i have tried flexrell and so far no help so any idea sure pass around..
Reply
 
avatar
Randm2220 responded:
I have the ticks too! Feels funny. Nt really painful, but can be annoying. Especially when you finally get comfortable and a tick starts. Lol. Sometimes I get tremors in my hands, but not very often. I don't know if it's because of the meds that I am on that prevent more of them or not. Been on meds for so long I can't remember if I had them before I began medicines.
 
avatar
Alix1972 replied to Randm2220's response:
Some medications can CAUSE them as a side effect so, while not trying to pry, it would be helpful to know what you ARE on - but your doctor would be the BEST person for that, not me. On your next visit, bring EVERY SINGLE THING YOU TAKE WITH YOU. Bring the actual bottles. If you take an over the counter multi-vitamin once a day, bring the bottle. Trust me! (This saved my life once - NOT JOKING!)
Now, on the other end of the scale, I do have a tremor. It is always there. It always has been. Sometimes, it almost seems like it's not. And sometimes, it's so bad that I cannot write. I have found that for me, my pattern/trigger is stress - Pretty much like everything else with Fibro. The more stressed or anxious I am, the worse my tremor is. The last time I check the 'symptoms list' for Fibro, tremors wasn't on it - but when I was originally diagnosed, "Chronic, widespread pain" was pretty much the ONLY symptom. Years later, all these unexplained 'symptoms' I've had FOREVER slowly get added, one by one, to the list of Fibro 'symptoms'.
As for flexeril, I know that everyone is different AND... Please NOTE: **my body has a tendency to react very oddly and unusually to chemicals - reactions that MOST PEOPLE DO NOT HAVE.... but, I cannot take flexeril. It makes my muscles crawl... it's absolutely horrible. I can't sit still. I want to claw the muscles in my arms, just under the skin, right out to make them stop twitching and jumping and... UGH. I can't stand it.
So, think about when the twitching started and think about "Is it worse after taking flexeril?" And like I said, that may just be ME because I have a family member who takes it and it works like a CHARM for them... but maybe it just isn't a good drug for people with Fibro?
The BEST thing to do is talk to your physician. I have not found ANY pain medications that A.) Make ANY Fibro Pain Go Away or even lessen. I'm sorry. Good luck. I hope you have better luck with that. All I find is that it's good for dulling the senses and, if I'm lucky, maybe I can pass out asleep for a while. Usually, when I wake up, I'm not hurting anymore or I hurt less. My personal assumption on this is that it also affects the neurons and makes them 'reset' so they're no longer sending the mixed messages of 'pain pain pain!' to the brain - but that's just what I, personally, think happens. However, My physician DID put me on a Beta-blocker for the tremors when they were really bad at one time. The trade off is that it makes you pretty tired and sluggish.
I wish you the best of luck.
Best Wishes,
Alix
 
avatar
Alix1972 replied to Alix1972's response:
I meant to add ^^ or B.) (related to Pain Medications) Make the tremors stop. Tremors aren't a pain issue. They're nerves/neurological. And while, yes, Fibro pain is as well, well... Actually - that's why Pain Medications don't make the pain go away or ease up. You're not truly in physical pain - You're in neurological pain.
OR - at least, in my case, that's how it is for me. What we've been able to figure out is (Because Fibromyalgia is a 'blanket term') I have a breakdown in communication in the neurons and when they get confused as to what message they're supposed to be sending/relaying to the brain, they automatically default to 'pain'. So, Luck for Fibro people, huh? Couldn't be a feeling of euphoria or strength or mental well being, hmm? No. Pain. So, a medication designed to lessen physical pain or dull the senses will only dull the senses. It basically just makes you not care AS MUCH that you're hurting so badly.
I'm not trying to be negative or rain on your parade - I'm trying to give you realistic facts. Massive dosages of multiple pain medications - LEGALLY PRESCRIBED by a pain management physician at a Reputable Pain Management Clinic - almost killed me. I know it sounds dramatic and exaggerated but, please believe me when I tell you it's not. If you find that the pain killers are not working, as I'm saying - PLEASE, just accept that they aren't going to and discontinue them? Why put something in your body that isn't going to do any good? Don't we suffer enough?
I've been at this for so long now and looking for answers and solutions for so long now.. I just want to help people - Especially if I can spare them my mistakes.
Best,
Alix
 
avatar
booch007 responded:
Good morning,

I just wanted to add in here that Hyperthyroidism can give you fine tremors of the hands, so a check up may be in order. Not just med side effects......also benign intention tremors can happen to people (these are worse as you aim for something....) Like a glass of water ...not so bad til you have glass in hand and then they are shaking the glass to spill it....(neurology can look in ot this)

If you are on a few psychotropic meds (antidepressants) they can give side effects of tremors and when the physician weighs benefit vs. risk....you can have Cogentin added to help with that side effect.

You must as I agree with above , bring all you meds to the MD and have him really look at what you are taking and how much you are taking.....

I had an interaction with a supplement and Cymbalta....and was really sick. Chose to nix the Cymbalta as side effects outweighed any benefit I felt.

Good luck and take care, Nancy B


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
465 of 540 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.